RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 94–104 (Mi umn3486)  

This article is cited in 16 scientific papers (total in 17 papers)

International Topology Conference
Survey lectures

Hyperbolic attractors of diffeomorphisms

R. V. Plykin


Full text: PDF file (756 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 109–121

Bibliographic databases:

MSC: 34D45, 37D05, 37D20, 37C70, 37C05

Citation: R. V. Plykin, “Hyperbolic attractors of diffeomorphisms”, Uspekhi Mat. Nauk, 35:3(213) (1980), 94–104; Russian Math. Surveys, 35:3 (1980), 109–121

Citation in format AMSBIB
\Bibitem{Ply80}
\by R.~V.~Plykin
\paper Hyperbolic attractors of diffeomorphisms
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 94--104
\mathnet{http://mi.mathnet.ru/umn3486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580625}
\zmath{https://zbmath.org/?q=an:0445.58016|0459.58011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..109P}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 109--121
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001702}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600011}


Linking options:
  • http://mi.mathnet.ru/eng/umn3486
  • http://mi.mathnet.ru/eng/umn/v35/i3/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Plykin, “On hyperbolic attractors of diffeomorphisms (the non-orientable case)”, Russian Math. Surveys, 35:4 (1980), 186–187  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. V. Plykin, “On the geometry of hyperbolic attractors of smooth cascades”, Russian Math. Surveys, 39:6 (1984), 85–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. Kh. Aranson, V. Z. Grines, “The topological classification of cascades on closed two-dimensional manifolds”, Russian Math. Surveys, 45:1 (1990), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 135–174  mathnet  crossref  mathscinet  zmath  isi
    5. E. V. Zhuzhoma, V. S. Medvedev, “On non-orientable two-dimensional basic sets on 3-manifolds”, Sb. Math., 193:6 (2002), 869–888  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. Z. Grines, E. V. Zhuzhoma, “Structurally stable diffeomorphisms with basis sets of codimension one”, Izv. Math., 66:2 (2002), 223–284  mathnet  crossref  crossref  mathscinet  zmath
    7. M. D. Novikov, B. M. Pavlov, “O nekotorykh prostykh potokovykh sistemakh s khaoticheskimi rezhimami”, Matem. modelirovanie, 14:11 (2002), 63–77  mathnet  mathscinet  zmath
    8. R. V. Plykin, “On the problem of topological classification of strange attractors of dynamical systems”, Russian Math. Surveys, 57:6 (2002), 1163–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Jana Rodriguez Hertz, Raúl Ures, José L Vieitez, “On manifolds supporting quasi-Anosov diffeomorphisms”, Comptes Rendus Mathematique, 334:4 (2002), 321  crossref
    10. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 132–200  mathnet  mathscinet  zmath
    11. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    12. V. S. Anishchenko, T. E. Vadivasova, G. A. Okrokvertskhov, G. I. Strelkova, “Statistical properties of dynamical chaos”, Phys. Usp., 48:2 (2005), 151–166  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    13. Grines, VZ, “Expanding attractors”, Regular & Chaotic Dynamics, 11:2 (2006), 225  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Pengliang Shi, “A relation on round-off error, attractor size and its dynamics in driven or coupled logistic map system”, Chaos, 18:1 (2008), 013122  crossref  isi  elib
    15. E. V. Zhuzhoma, N. V. Isaenkova, “Classification of One-Dimensional Expanding Attractors”, Math. Notes, 86:3 (2009), 333–341  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. AARON W. BROWN, “Constraints on dynamics preserving certain hyperbolic sets”, Ergod Th Dynam Sys, 2010, 1  crossref  isi
    17. D. V. Anosov, M. Ya. Antonovskii, V. M. Buchstaber, V. Z. Grines, A. Yu. Zhirov, E. V. Zhuzhoma, N. È. Klinshpont, A. A. Mal'tsev, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, L. P. Shil'nikov, “Romen Vasil'evich Plykin (obituary)”, Russian Math. Surveys, 66:3 (2011), 627–631  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:258
    Full text:91
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019